Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

High fever, nausea, diarrhea, red spots in upper leg. Took paracetamol. How to get relief?

Hi, on saturday I have experienced very high temperature, then on sunday nausea (i ve vomited once but my stomach was empty) and diarrhea . Then, in the evening, some red spots have started coming out starting on the upper legs. Now they are expanding all over. The temperature has lasted until sunday. I m in Africa by the way, and on saturday I ate beans bought in the street and fried bananas. I have only taken paracetamol to bring the temperature down. I feel very week, it s like my legs are bruised in the bones. Thanks for your help!
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Rheumatologist 's  Response
Dear sir,

I think you are suffering from some kind of viral fever . Kindly get yourself checked by a physician.

Dr. Shruti
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor